We are 157,872 members in 80 forums discussing 124,904 topics.

Help with Abbreviations

All TopicsForum: Living Without Reconstruction After a Mastectomy → Topic: Itching after spacer

Topic: Itching after spacer

Forum: Living Without Reconstruction After a Mastectomy — Discuss prostheses, swimsuits, bras, and other options for women not having reconstruction or waiting for reconstruction.

Posted on: Sep 6, 2009 10:51AM

Robby wrote:

I had an MX a while back and just got an expander placed.  The surgery went find, but I have lots of itching all around my body.  It may be the antibiotic -- I changed that, and it may be from the wrapping during surgery. But I had the spacer put in on Tuesday and the itching and redness is spreading all over my body. I have had lots of allergies in the past but nothing was used that I was aware of. I have a prescription for Prednisone and would take it but am worried about possible infections.  (I am now taking Z pack as an antibiotic).  Any advice on this.  Feel free to send a private message.

Thanks 

Log in to post a reply

Posts 1 - 7 (7 total)

Log in to post a reply

Sep 7, 2009 02:00AM otter wrote:

Robby, you've posted your question on a forum for women who have "opted out of breast reconstruction" and are discussing such things as breast prostheses and mastectomy bras.  You might get a better response if you post on the Reconstruction forum.

OTOH, I am hoping you have called your plastic surgeon by now anyway.  If you think you might be reacting to the expander or the "spacer" (?) or one of the drugs you're on, you shouldn't wait any longer before getting legitimate medical advice about it.

otter 

Dx 2008, IDC, Stage IA, Grade 2, 0/3 nodes, ER+/PR-, HER2-
Log in to post a reply

Sep 7, 2009 08:38AM Robby wrote:

I have been in touch with (and had an office visit) my PS.  I am getting a prostheses!

Log in to post a reply

Sep 7, 2009 05:10PM otter wrote:

Oh. Sorry.  I guess I misunderstood.

Dx 2008, IDC, Stage IA, Grade 2, 0/3 nodes, ER+/PR-, HER2-
Log in to post a reply

Sep 7, 2009 06:05PM roseg wrote:

All over itchng/rash is most likely a drug allergy. Antibotics are notorious for that.

Rose
Log in to post a reply

Sep 16, 2009 01:58AM Nensi wrote:

This Post has been removed by the Community.
Log in to post a reply

Nov 5, 2009 01:33AM meganfox wrote:

here are many things that can cause itching: irritation from chemicals or plants, insect bites or parasites, dry skin, allergic reactions, fungal infections, kidney and liver disease, anxiety, eczema, medications, infectious diseases like chicken pox and even kidney or liver conditions. Itching is also known as pruritus.ciproFungal infections like "jock itch", athlete's foot are the most common causes of itching. These infections can be very uncomfortable and unpleasant and have a tendency to recur, especially when there is an overgrowth of yeast, like systemic Candida.lorazepamPruritis ani (itching in and around the anus) is another common and sometimes embarrassing problem which can also be caused by systemic Candida but is also associated with conditions like hemorrhoids and eczema. Even certain vitamin and mineral supplements or particularbuy diazepam foods which are ingested can be to blame
Log in to post a reply

Nov 5, 2009 04:58PM Leah_S wrote:

Yet another nasty person embedding a sales pitch in a post. Reported it.

Leah

Dx 11/3/2008, IDC, 1cm, Stage IV, Grade 3, 6/17 nodes, ER+/PR+, HER2-